New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tamaralynn59
Regular Member


Date Joined Dec 2004
Total Posts : 40
   Posted 3/6/2005 2:57 PM (GMT -7)   
Hi everyone
I'm sorry I haven't been on in a while.  I had my second chemo and it was worse this time than the first time.  I started feeling bad quicker and I was very tired, physically and mentally.  I got very depressed and did not want to do anything or go anywhere, but I've seemed to have snapped out of that.  That was basically the first week and this is the second week.  Plus I started taking Prozac again so I think I'll be ok.  I'll write more later when I have time.  I have to get ready for work.  I've been having to take shots of Nupegen everyday for the last 10 days.  My blood counts are still low, but I havent' gotten sick or anything.  I'm taking weekly shote of Procrit.  I feel like a pin cushion. confused
I'll write more later.  Prayers and Hugs for everyone
Tamaralynn


gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 3/6/2005 3:21 PM (GMT -7)   
Sorry you are having a rough time. Hope the Rxs do the trick so you can get this chemo stuff behind you. Hugs and Prayers, Mary K.


Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 3/6/2005 8:42 PM (GMT -7)   
Oh, so sorry to hear you are having a rough time. Please be sure to discuss this with your onc and ask for different meds..both the pre-meds and to help you through the next couple weeks. If your mood is punky, prozac is a good thing....lots of gals find depression to worsen during the BC experience. Staying on top of it will give you the edge,...

L&H,
Lori


gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 3/7/2005 9:07 AM (GMT -7)   
I was just thinking, the low count can make you feel pretty awful, too. No energy and tired and worn out can make you feel depressed as well as all the other stuff you are going through. Hope you are feeling better today and will let us know how you are. Hugs and prayers, MK


ardee
Veteran Member


Date Joined Sep 2003
Total Posts : 854
   Posted 3/7/2005 7:05 PM (GMT -7)   
Sorry you're having a rough time with your treatments. There is an end in sight, which is probably the biggest plus of chemo. Many of us have been through it, and are still around to talk about it. I'm sending good wishes and prayers your way that your next treatment isn't quite as bad.

Hugs,
Rita


kmonke
Regular Member


Date Joined Jul 2003
Total Posts : 352
   Posted 3/7/2005 10:45 PM (GMT -7)   

Hang in there Tamaralynn,

My oncologist told me right away that there was no reason to be sick going through chemo.  He said if you are, ask and we will give you something different.  The main thing is to take the anti nausea drugs before you start feeling nauseated.

Sorry you have had to have the shots weekly.  You really are a pin cushion.  That along with all the blood work they take to see how your blood is doing.  When they kept saying "your blood is low".  I wanted to reply - "then quit taking so much."

It will get better.  How many chemo and what type are you taking?  Have you lost your hair?  That is a depressing thing.  Sometimes the worst part of it for some of us.

Hugs and I am breathing my cold germs the other way so as not to "share".

God Bless,

Kitty


lemonz
Veteran Member


Date Joined Jul 2003
Total Posts : 1090
   Posted 3/8/2005 3:38 AM (GMT -7)   
I am so sorry to hear you are sick. I am wearing my pink face mask so you do not get my germs. I still carry my waterless hand sanitizer from my days of chemo. I do not want to share my germs either. Hope you are doing better soon. Hugs Joyce
How wonderful it would be to see Angels where there are only clouds. How sad it would be to see clouds where there are Angels.
 
 


cupycake2
Veteran Member


Date Joined Jul 2003
Total Posts : 955
   Posted 3/8/2005 6:36 AM (GMT -7)   
Tamaralynn,

Hope today you are feeling better. It just isn't fair, on top of feeling like a pin cushion, taking toxic drugs and you have to be depressed on top of it! One good thing is.........it will pass sweetie. Just hang in there and someday soon you will be giving others advice on how to "get thru" this.

Sending you hugs,
Debbie
^j^ ^j^
"What sweetness is left in life if you take away friendship? It is like robbing the world of the sun"
Cicero

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:16 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
210 Guest(s), 3 Registered Member(s) are currently online.  Details
rollout, bluelyme, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer